gastroenterologist-icon
Diarrhea In Liver Cirrhosis Patient
Hi Doctor, My mom suffering from diarrhea last two days. Blood and mucus seen in stool. And also she is liver cirrhosis patient, following up medicines from long time. Please suggest some medicine to stop this. Initially fever was there but not now, only diarrhea and tiredness.
48 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

I suggest that you go to specialist as Liver cirrhosis makes everything complicated.
Next Steps
Find a liver specialist, if in Bangalore please book an appointment with me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.